Volume 11, Issue 3
Nonlinear Stability of Shock Profiles for Non-convex Model Equations with Degenerate Shock

Hailiang Liu

DOI:

J. Part. Diff. Eq., 11 (1998), pp. 209-230.

Published online: 1998-11

Preview Purchase PDF 0 779
Export citation
  • Abstract

This paper is concerned with the stability of shock profiles for one-dimensional non-convex equations of viscous materials. The main purpose is to show that the shock profile solution is stable in an appropriate weighted norm space for the case of the degenerate shock, provided that the shock is weak and the initial disturbance is small and of integral zero. The proof is given by means of an elementary but technical weighted energy method to the integrated system of the original one. Moreover, the stability result can be applied to the equation of van der Waals fluid and viscoelascity.

  • Keywords

Stability degenerate shock non-convex nonlinearity

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-11-209, author = {}, title = {Nonlinear Stability of Shock Profiles for Non-convex Model Equations with Degenerate Shock}, journal = {Journal of Partial Differential Equations}, year = {1998}, volume = {11}, number = {3}, pages = {209--230}, abstract = { This paper is concerned with the stability of shock profiles for one-dimensional non-convex equations of viscous materials. The main purpose is to show that the shock profile solution is stable in an appropriate weighted norm space for the case of the degenerate shock, provided that the shock is weak and the initial disturbance is small and of integral zero. The proof is given by means of an elementary but technical weighted energy method to the integrated system of the original one. Moreover, the stability result can be applied to the equation of van der Waals fluid and viscoelascity.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5566.html} }
TY - JOUR T1 - Nonlinear Stability of Shock Profiles for Non-convex Model Equations with Degenerate Shock JO - Journal of Partial Differential Equations VL - 3 SP - 209 EP - 230 PY - 1998 DA - 1998/11 SN - 11 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5566.html KW - Stability KW - degenerate shock KW - non-convex nonlinearity AB - This paper is concerned with the stability of shock profiles for one-dimensional non-convex equations of viscous materials. The main purpose is to show that the shock profile solution is stable in an appropriate weighted norm space for the case of the degenerate shock, provided that the shock is weak and the initial disturbance is small and of integral zero. The proof is given by means of an elementary but technical weighted energy method to the integrated system of the original one. Moreover, the stability result can be applied to the equation of van der Waals fluid and viscoelascity.
Hailiang Liu . (2019). Nonlinear Stability of Shock Profiles for Non-convex Model Equations with Degenerate Shock. Journal of Partial Differential Equations. 11 (3). 209-230. doi:
Copy to clipboard
The citation has been copied to your clipboard